# SDR CALA2016093000708

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 68,660 hours, 9,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T510839
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 325 LBL 29 - 53 FLOORBEAM UPPER CHORD FOUND CORRODED.  CORROSION REMOVED AS PER SRM 51-10-02, BLEND AREA DEPTH 0.030", ORG THK: 0.090", X WIDTH 1"X LENGTH 5" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT.  FLOORBEAM REPAIRED AS PER SRM 53-00-251 REPAIR 1 FIG 201 AT BS 325 LBL 61" - RBL 54" AND FORM 44.0008 ATTACHED ITEM 1 - 17 ACCOMPLISHED.
